A 56-year-old female asked:
Are there any known risks or side effects to taking green coffee bean supplements for weight loss?
1 doctor answer • 1 doctor weighed in
Family Medicine 35 years experience
Not studied: If you swallow anything that provides a stimulatory effect (caffeine products) or that induces mild nausea (coffee grounds), then you can expect to lose your appetite and therefore lose weight. These are not "fat burners" or "metabolism speeders" (there is no such thing), nor are they healthy.
See your doctor for a healthy diet that is right for you, and stay away from snake oil.
Created for people with ongoing healthcare needs but benefits everyone.
5.4k viewsAnswered >2 years ago
Last updated Aug 14, 2014
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
24/7 visits - just $39!
50% off with $15/month membership
Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.